# SDR 96ZZZX1156

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5238C
- Make and model: Hughes 369E
- Aircraft serial: 0151E
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Tube Assy
- Part number: 23054628
- Condition: Mismanufactured
- Location: Scroll-To-Filter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN AN ATTEMPT TO C/W ALLISION CEB-A-1323 INSTALLATION OF NEW SCROLL-TO-PC FILTER TUBE, FOUND NEW TUBE ASSY MISSED FITTING THE FLARES BY .350 INCH.  DISTORTION OR STRETCHING OF THE PC FILTER-TO-GOVERNOR TUBE ASSY WOULD BE NEEDED TO INSTALL THE NEW TUBE AS THE FIT OF THE 6848471 TUBE ASSY (ORIGINAL) WAS PERFECT, REINSTALLED IT.  ALSO, THE CEB-A-1323 DOES NOT MENTION WHICH END OF THE TUBE GOES TO THE PC FILTER ALTHOUGH IT IS ETCHED ON ONE B-NUT.
